Publications of Marta Lewicka

for list of publications by date click here

Papers on Elasticity and Calculus of Variations

M. Lewicka, P. Ochoa and R. Pakzad
Variational models for prestrained plates with Monge-Ampere constraint , submitted ( PDF )

M. Lewicka and P. Ochoa
On the variational limits of lattice energies on prestrained elastic bodies , submitted ( PDF )

K. Bhattacharya, M. Lewicka and M. Schaffner
Plates with incompatible prestrain , submitted ( PDF )

M. Lewicka, L. Mahadevan and M. Pakzad
The Monge-Ampere constrained elastic theories of shallow shells , submitted (PDF)

M. Lewicka and S. Muller
A note on the optimal constants in Korn's and geometric rigidity estimates in bounded and unbounded domains , preprint (PDF)

M. Lewicka and H. Li
Convergence of equilibria for incompressible elastic plates in the von Karman regime , accepted in Communications on Pure and Applied Analysis (PDF)

M. Lewicka, L. Mahadevan and M. Pakzad
Models for elastic shells with incompatible strains , Proceedings of the Royal Society A, 470 2165 20130604; 1471-2946 (2014) (PDF)

P. Hornung, M. Lewicka and R. Pakzad
Infinitesimal isometries on developable surfaces and asymptotic theories for thin developable shells , Journal of Elasticity, Volume 111, Number 1 (2013) (PDF)

M. Lewicka and M. Pakzad
The infinite hierarchy of elastic shell models: some recent results and a conjecture , Infinite Dimensional Dynamical Systems, Fields Institute Communications 64, 407--420, (2013). (PDF)

M. Lewicka and S. Muller
The uniform Korn - Poincare inequality in thin domains , Annales de l'Institut Henri Poincare (C) Non Linear Analysis Volume 28, Issue 3, May-June 2011, 443--469 (PDF)

M. Lewicka, L. Mahadevan and M. Pakzad
The Foppl-von Karman equations for plates with incompatible strains , Proceedings of the Royal Society A 467 (2011), 402--426 (PDF)

M. Lewicka, M.G. Mora and M. Pakzad
The matching property of infinitesimal isometries on elliptic surfaces and elasticity of thin shells , Arch. Rational Mech. Anal. (3) Vol. 200 (2011), 1023--1050 (PDF)

M. Lewicka and M. Pakzad
Scaling laws for non-Euclidean plates and the W^{2,2} isometric immersions of Riemannian metrics , ESAIM: Control, Optimisation and Calculus of Variations, Vol. 17, no 4 (2011), 1158--1173 (PDF)

M. Lewicka
A note on the convergence of low energy critical points of nonlinear elasticity functionals, for thin shells of arbitrary geometry , ESAIM: Control, Optimisation and Calculus of Variations, 17 (2011) 493--505 (PDF)

M. Lewicka, M.G. Mora and M. Pakzad
Shell theories arising as low energy \Gamma-limit of 3d nonlinear elasticity , Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010), 1--43 (PDF)

M. Lewicka, M.G. Mora and M. Pakzad
A nonlinear theory for shells with slowly varying thickness , C.R. Acad. Sci. Paris, Ser I 347 (2009), 211--216 (PDF)


Papers related to Fluid Dynamics

M. Lewicka and M. Raoofi
A stability result for the Stokes-Boussinesq equations in infinite 3d channels , AIMS: Communications on Pure and Applied Analysis, Vol 12, Issue 6, 2615 - 2625 (2013) (PDF)

M. Lewicka and P.B. Mucha
On the existence of traveling waves in the 3D Boussinesq system , Commun. Math. Phys. 292 (2009), 417--429 (PDF)

M. Lewicka
Existence of traveling waves in the Stokes-Boussinesq system for reactive flow , J. Differential Equations, 237 (2007), no. 2, 343--371 (PDF)

P. Constantin, M. Lewicka and L. Ryzhik
A note on traveling waves in the 2D Navier-Stokes-Boussinesq system with the no-slip boundary condition , Nonlinearity, 19 (2006), 2605--2615 (PDF)

M. Lewicka and P.B. Mucha
On temporal asymptotics for the p'th power viscous reactive gas , Nonlinear Anal. 57 (2004), no. 7-8, 951--969 (PDF)

M. Lewicka and S.J. Watson
Temporal asymptotics for the p'th power newtonian fluid in one space dimension , Z. Angew. Math. Phys., 54 (2003), no. 4, 633--651. (PDF)


Papers on Conservation Laws

M. Lewicka and P.B. Mucha
A local existence result for a system of viscoelasticity with physical viscosity , AIMS: Evolution Equations and Control Theory, Vol 2, Issue 2, 337 - 353 (2013) (PDF)

B. Barker, M. Lewicka and K. Zumbrun
Existence and stability of viscoelastic shock profiles , Arch. Rational Mech. Anal. Volume 200, Number 2, (2011) 491--532 (PDF)

M. Lewicka and K. Zumbrun
Spectral stability conditions for shock wave patterns , Journal of Hyperbolic Equations, 4 (2007), no. 1, 1--16. (PDF)

M. Lewicka
Stability conditions for strong rarefaction waves , SIAM J. Math. Anal. 36 (2005), no. 4, 1346--1369 (PDF)

M. Lewicka
Lyapunov functional for solutions of systems of conservation laws containing a strong rarefaction , SIAM J. Math. Anal. 36 (2005), no. 5, 1371--1399 (PDF)

M. Lewicka
The well posedness for hyperbolic systems of conservation laws with large BV data , Arch. Rational Mech. Anal. 173 (2004), 415--445 (PDF)

M. Lewicka and K. Trivisa
On the L1 well posedness of systems of conservation laws near solutions containing two large shocks , J. Differential Equations, 179 (2002), 133--177 (PDF)

M. Lewicka
Stability conditions for patterns of non-interacting large shock waves , SIAM J. Math. Anal., 32 no. 5 (2001), 1094--1116 (PDF)

M. Lewicka
L1 stability of patterns of non-interacting large shock waves , Indiana Univ. Math. J., 49 (2000), 1515--1537 (PDF)

A. Bressan and M. Lewicka
A uniqueness condition for hyperbolic systems of conservation laws , Discrete and Continuous Dynamical Systems, 6 no. 3 (2000), 673--682 (PDF)

M. Lewicka
On the well posedness of a system of balance laws with L\infty data , Rend. Sem. Mat. Univ. Padova, 102 (1999), 319--340 (PDF)

A. Bressan and M. Lewicka
Shift differentials of maps in BV Spaces , in: 'Nonlinear Theory of Generalized Functions -- Proceedings of the Workshop Nonlinear Theory of Nonlinear Functions, Vienna 1997', Chapman&Hall (PDF)


Papers on second order ODEs on manifolds

M. Lewicka and M. Spadini
Branches of forced oscillations in degenerate systems of second order ODEs , Nonlinear Analysis 68 (2008), 2623--2628 (PDF)

M. Lewicka and M. Spadini
A remark on the genericity of multiplicity results for forced oscillations on manifolds , Annali di Mat. Pura ed Applicata, 181 (2002), 85--94 (PDF)

M. Lewicka and M. Spadini
On the genericity of the multiplicity results for forced oscillations on compact manifolds , Nonlinear Diff. Equ. Appl., 6 (1999), 357--369. (PDF)


Other papers

M. Lewicka
Locally lipschitzian guiding function method for ODEs , Nonlinear Analysis 33 (1998), 747 - 758. (PDF)

J. Andres, L. Gorniewicz and M. Lewicka
Partially dissipative periodic processes , Banach Center Publications, Warszawa 1996.


Review papers:

M. Lewicka and J. Manfredi
Game theoretical methods in PDEs , submitted ( PDF )

M. Lewicka
Reduced theories in nonlinear elasticity , accepted in "Nonlinear Conservation Laws and Applications" IMA Volume 153 in Mathematics and its Applications, Springer (2011) 393--404 (PDF)

M. Lewicka
Morphogenesis by growth and non-Euclidean elasticity: scaling laws and thin film models , Progress in Nonlinear Differential Equations and Their Applications, Vol. 60, 433--445, Springer Basel AG (PDF)

M. Lewicka
On the L1 stability of multi-shock solutions to the Riemann problem , International Series of Numerical Mathematics, 141 (2001), 653--662 (PDF)